[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
I recently had knee surgery and about two days later the vaso vagal syndrome appeared and has not gone away. The knee surgery has been three weeks ago. I had about three episodes of this during the past few years, but it has always disappeared within a day or so. I had been taking Zelnorm for a few months prior the my surgery and my doctor had advised me to stop that for a week and then restart. I waited for over a week to restart and then took 1/2 pill a day for only two days and immediately got worse. It's been about 4 days since I quit taking the Zelnorm and am still having problems intermittenly, always after eating. I also have had some panic attacks at night. I am a person who has exercised faithfully for over 30 years, and am now able to start again very slowly. One morning when I was dizzy, I rode a stationary bike for about 20 minutes and felt so much better. Will exercise help the symptoms. I also have been diagnosed with irritable bowel.